MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCE PRO AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PERFORMANCE PRO AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6086000000
Health Effect - Clinical Code Injury (2348)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that two midwives, both slight in build, were placing the patient onto the cot and attempting to raise the cot back up to the height of a bed for the patient to be readmitted to the maternity bed.However in doing so, it was alleged the two midwives sustained back injuries due to the manual handling nature of the cot and the fact the patient was on the cot at the time.The staff were unable to raise the cot from the lowered position to allow for transport of the patient back to the ward bed.The patient was not injured during this event.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed.It was identified that there were no defects that would have caused or contributed to the cot allegedly not reaching load height.This issue was resolved for the customer by functionally inspecting the cot before returning to service.It was stated that further injury information regarding treatment for the two injured midwives could not be provided.
 
Event or Problem Description

Brand Name
PERFORMANCE PRO AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8785405
Report Number0001831750-2019-00607
Device Sequence Number13962664
Product Code FPO
UDI-Device Identifier07613327261554
UDI-Public07613327261554
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6086000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer07/04/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1